# SDR P2EA00065

- Difficulty date: January 27, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, R1 DOOR UPPER HINGE INNER DOUBLER AT BS 302 WORN AND UPPER HINGE CRACKED.  REPAIRED STRUCTURE FROM BS 295 TO BS 305 BETWEEN STRINGER 8L AND STRINGER 12L IAW COOPESA EO COO-3-53-085-00 DATED 02/11/2000.  REPAIRED R1 DOOR UPPER HINGE IAW SB 737-53-1074 REV 3 PAR III, FIG 2 DATED 10/15/94.  (M)
